# SDR AALA2000543

- Difficulty date: March 18, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27R CORRODED ON INSIDE AND OUTBOARD SIDE STATION 483.  INSTALLED STRINGER REPAIR IAW 53-10-3.  (M)
